Buckling of polygonal and circular sandwich plates

Wang C.M. (1995) Buckling of polygonal and circular sandwich plates. AIAA Journal, 33 5: 962-964. doi:10.2514/3.12664


Author Wang C.M.
Title Buckling of polygonal and circular sandwich plates
Journal name AIAA Journal   Check publisher's open access policy
ISSN 0001-1452
Publication date 1995-01-01
Year available 1995
Sub-type Article (original research)
DOI 10.2514/3.12664
Open Access Status Not yet assessed
Volume 33
Issue 5
Start page 962
End page 964
Total pages 3
Publisher AMER INST AERONAUTICS ASTRONAUTICS
Language eng
Subject 2202 History and Philosophy of Specific Fields
Keyword Engineering, Aerospace
Engineering
ENGINEERING, AEROSPACE
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: ResearcherID Downloads - Archived
Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 17 Jan 2017, 02:21:43 EST by Clare Nelson